# SDR 96ZZZM1073

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: TY176004A
- Condition: Out Of Adjust
- Location: Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6202 - MHT-IAD - ABORTED THE TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING WITH THE SPOILER CAPTION LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED SPOILER SYSTEM BUT COULD NOT FIND ANY DEFECTS.  FOR THE TAKEOFF CONFIGURATION WARNING SYSTEM DISCREPANCY MX ADJUSTED THE GUSTLOCK MICROSWITCHES AND THE FLAP POSITION TRANSDUCERS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. REFERENCE VTZA96225.
